# SDR REXA97229

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 661
- Engine: Garrtt TPE33110U
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 8974005
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW OBSERVED LOW LEFT FUEL PRESSURE READING AND RETURNED TO AIRPORT.  REPLACED LEFT ENGINE DRIVEN FUEL PUMP AND FUEL CONTROL AS AN ASSEMBLY.  (M)
